# SDR SWAA2022120169872

- Difficulty date: November 10, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 192HL ON BODY FAIRING AROUND FASTENER HOLES.  REPAIRED THE ACCESS PANEL 192HL IAW SRM 51-70-05-2R-8 REPAIR 8.
